# SDR DALA2015052203460

- Difficulty date: May 9, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 64,999 hours, 18,671 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME HAS A DENT ON UPPER FLANGE, AT BS 1420, AND ABOVE STR 26L.  CUT OUT DAMAGED AREA OF FRAME, DIM 2" X 1", AT FS 1420, STR 26L, FABRICATED REPAIR DOUBLER, DIM 15" X 5" AND INSTALLED REPAIR IAW SRM 53-00-07, FIG 001.
